PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg Rating:
List Price: $19.99
Sale Price: $22.00
Availability: Usually ships in 1-2 business days

Product Description

This is an anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Perfect packets of two tablets makes this easy to grab and go or keep in your desk or in your car glove box so you have something when that headache strikes. Active Ingredients: Ibuprofen 200 mg. Sold as a box of 125 individually sealed packets. Perfect for standalone first aid or as a refill for a kit.

Details

  • Anti-inflammatory, fever reducer and pain reliever.
  • Fever reducer and pain reliever. Temporarily relieves headache
  • Helps relive muscular aches and pains.
  • Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.
  • Compare to the active ingredients in Advil and SAVE!

Leave a Reply

Your email address will not be published. Required fields are marked *